Insane Thoughts on Prozac

“It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic…”

 

I am a 36-year old female, who has her own business and was prescribed Prozac by a psychiatrist for an anxiety disorder and obsessive traits. I was not told of the side effects, and was instructed to just take a quarter.

Within a year I was up to taking 3 & 1/2 as I found that if you do not take more and more, the side effects were worse than what I started with.

It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic, and grabbing for the Prozac after eating immediately every morning.

I was an absolute wreck, having criminally insane thoughts and dreams, shaking, nausea, paranoia, anxiety and panic, I felt that it put me at a cross roads.

Do not take more and more, this is horrendous. Take less and taper off.

Its been two months and I’m still reclusive and suffering the described effects, but I have found that a chiropractor/ kinesiology/homeopath /craniologist has greatly assisted with natural alternatives and healing the symptoms.

I was diagnosed with too much adrenalin, as well my spine needed fixing as the nerves connected were also “not right.”

I was prescribed medicines that are slowly working with no side effects. I hope this helps.

K Jamieson
kary.jamieson@optusnet.com.au

 

4/1/2002

This is Survivor Story number 32.
Total number of stories in current database is 48

 1,050 total views

Zoloft Withdrawal-The Darkest Period of my Life

“I had all the classic symptoms of a junkie coming off of heroine.”

 

My name is Virginia and I just finished seeing a segment on 2020 regarding withdrawal symptoms after getting off of an antidepressant. THANK GOD!!! There are other people out there that have experienced the same symptoms I have experienced!

Every doctor in the past, (3), I have told about my withdrawal symptoms have told me that it’s not possible or that they’ve never heard of anyone having these symptoms months after attempting to get off Zoloft. I even got very upset at one of the doctor’s and told him that the symptoms I was experiencing were “real” and that I was not crazy!
To make a long story short–

The six months I was off the Zoloft was the darkest period of my life. I had all the classic symptoms of a junkie coming off of heroine. For three weeks straight, I had dry heaves, nausea, dizziness, panic attacks so severe I thought I was having a heart attack, cold sweats, a weird sound in my head, like breaking glass every time I’d blink my eyes, the disconnection of your brains ability to catch up with your vision when you look sharply to the left or right (almost like the old slide projectors that take a second and then click to the next picture), severe paranoia, and continual suicidal thoughts.

If it were not for my husband taking time of from work to watch over me, I would not be here today! Unfortunately, I lost my job, and ended up having to get back on the Zoloft in order to live a so-called “normal life”. And I can honestly say, it was like a miracle how quickly my nausea and dry heaves went away.

I only wish that the first doctor I saw would have informed me about the possibility of becoming addicted to this drug, and given me the choice of alternative treatment or a life long commitment to Zoloft. Now the only symptoms I have are dry mouth and a stiff jaw…Oh, and paranoia about ever losing my health insurance.

Virginia

10/12/2000

This is Survivor Story number 10.
Total number of stories in current database is 96

 

 1,302 total views